Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 340, NWS Tulsa, OK

June 26, 20247 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 26, 2024, 8:07 AM CDT for 7 counties in Oklahoma. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2024, 8:07 AM CDT (13:07 UTC)
Expired
Jun 26, 2024, 9:00 AM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:26 AM CDTTSTM WND DMGWarner, OKSeveral trees down on roads.
Jun 26, 8:56 AM CDTTSTM WND GST 58Stigler, OK
Jun 26, 8:59 AM CDTTSTM WND DMG3 Nnw Scullyville, OKMultiple trees blown down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 4:11 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1176 J/kg
Mixed-layer CIN
-315 J/kg
Mixed-layer LCL
1563 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

250 
WUUS54 KTSA 261307
SVRTSA
OKC001-021-061-079-091-101-135-261400-
/O.NEW.KTSA.SV.W.0340.240626T1307Z-240626T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
807 AM CDT Wed Jun 26 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Haskell County in southeastern Oklahoma...
  Northeastern McIntosh County in southeastern Oklahoma...
  Sequoyah County in east central Oklahoma...
  Southwestern Adair County in northeastern Oklahoma...
  Northern Le Flore County in southeastern Oklahoma...
  Southeastern Cherokee County in east central Oklahoma...
  Southeastern Muskogee County in east central Oklahoma...

* Until 900 AM CDT.

* At 807 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles east of Rentiesville to 3 miles south of
  Bunch, moving south at 45 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Sallisaw...                       Stigler...
  Muldrow...                        Roland...
  Spiro...                          Arkoma...
  Warner...                         Vian...
  Gore...                           Porum...
  Webbers Falls...                  Keota...
  Whitefield...                     Gans...
  Marble City...                    Braggs...
  Tamaha...                         Brushy...
  Greenleaf State Park...           Brushy Lake State Park...

This includes Interstate 40 in Oklahoma between mile markers 271 and
327.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3513 9531 3563 9546 3573 9467 3559 9448
      3527 9444
TIME...MOT...LOC 1307Z 344DEG 40KT 3554 9544 3563 9479 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:24 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 26, 6:24 AM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
624 AM CDT Wed Jun 26 2024

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 325 AM CDT Wed Jun 26 2024

In a change of pace, today will likely begin with rain and storms
across portions of E OK & NW AR. An MCS currently located in the
C Plains is projected to surge south-southeast through the morning
hours with potential impacts in our area between daybreak and
early afternoon. While CAMs have come into better agreement
regarding this feature, there is still some question regarding its
westward extent and impact on afternoon temps (and heat indices).

As it stands, NW AR zones are most likely to be impacted by storms,
with decreasing PoPs further west... dropping to just a slight
chance west of the Hwy 75 corridor. These storms may be severe and
produce damaging outflow winds as they move southward. Depending on
the intensity and coverage of morning convection (and resultant
position of remnant boundaries), there may be some potential for
redevelopment this afternoon across SE OK/ W-Central AR. However,
due to uncertainty, will keep PoPs capped at slight chance for now.

Currently leaning towards the idea that morning storms move south of
the area by early afternoon with skies clearing behind them... thus
allowing temps to warm quite well despite potential for a slower
start. Will leave the ongoing advisory as is for the time being,
as at least E OK zones are still very likely to exceed Heat
Advisory criteria. In fact, parts of E OK may very well end up
climbing into warning territory if temps are not significantly
influenced by morning storms/ cloudiness (Heat Index >110
degrees). Opted to hold off on upgrading to an Excessive Heat
Warning at this time due to uncertainty regarding convective
evolution this morning.... but this will need to be monitored
closely.

The advisory also continues for W-Central AR, though there is less
confidence regarding temperature recovery here. Still believe odds
favor max heat indices in the 105-108 range, but if storms/
cloudiness hangs on longer than forecast, temps may struggle to
produce advisory-level heat indices here. Either way, it is yet
another day to take the heat seriously and take precautions when
spending time outdoors.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 325 AM CDT Wed Jun 26 2024

Any ongoing precip will decay or move south of the area this evening
with quiet weather overnight. Northeast sfc winds fill in this
evening and overnight behind today's storms, bringing drier and
slightly cooler air into the region for Thursday. This should hold
max heat indices in check... generally in the upper 90s/ lower 100s.
The break from the heat will be short-lived however as upper
ridging expands back over the area Friday/ Saturday with
additional heat headlines looking probable.

Another front tries to push into the region later Saturday into
Sunday with a chance of showers and storms returning mainly to NE OK
& NW AR. This may provide another short-lived break from the heat on
Sunday but dangerous heat is forecast to return next week as
positive height anomalies return yet again.

&&

.AVIATION...
(12Z TAFS)
Issued at 623 AM CDT Wed Jun 26 2024

Chances for TSRA will impact the NE OK and AR sites through 16z
as a complex of storms moves through the area. Will include tempo
groups with MVFR vsbys in thunder at those aforementioned sites
during that period. TSRA chances appear limited at KMLC so will
not include any mention with this issuance. Cigs are expected to
remain at VFR categories before scattering out this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   99  74  95  79 /  40   0  10  10
FSM   97  76  95  75 /  60  10  10   0
MLC   98  74  95  77 /  40  10   0   0
BVO   97  69  93  76 /  30   0  10  10
FYV   91  68  92  72 /  60  10  10   0
BYV   88  68  90  69 /  70   0  10   0
MKO   96  73  92  76 /  40  10  10   0
MIO   92  68  91  75 /  50   0  10  10
F10   97  72  92  76 /  30  10  10   0
HHW   96  74  92  74 /  40  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 9 PM CDT this evening for
     OKZ049-053>057-059>062-064>068-070>076.

AR...Heat Advisory from noon today to 9 PM CDT this evening for
     ARZ019-020-029.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...23
Hazardous weather outlook, Jun 26, 4:57 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
457 AM CDT Wed Jun 26 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
457 AM CDT Wed Jun 26 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Significant.
	AREA...Eastern Oklahoma and West-Central Arkansas.
	ONSET...This Afternoon.

	AREA AT GREATEST RISK...Along and west of Highway 69 in Oklahoma.

DISCUSSION...
Scattered thunderstorms will continue early this morning across
northeast Oklahoma and northwest Arkansas. These storms may
produce marginally severe hail and wind gusts. Then, an additional
line of thunderstorms will surge into eastern Oklahoma and
northwest Arkansas through the morning hours bringing an elevated
threat of damaging outflow winds.

Precipitation is expected to move south with decreasing cloud
cover this afternoon, allowing temperatures to recover. Hot
temperatures and humid conditions will create dangerous heat
indices between 105 to 109 degrees across much of eastern
Oklahoma and west-central Arkansas. Depending on storm coverage
and resultant temperature recovery this afternoon, heat indices
may exceed 110 degrees along and west of highway 69. Please
continue to take the heat seriously and take precautions when
spending time outdoors today.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential...High Wind Potential...
      ...Dangerous Heat Potential.
SATURDAY AND SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
MONDAY AND TUESDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Drier and slightly cooler air should allow heat indices on
Thursday to mostly remain in the upper 90s or lower 100s. However,
dangerous heat will return this weekend and into next week.
Another frontal boundary may bring low storm chances back to
northeast Oklahoma and northwest Arkansas Saturday into Sunday.
Otherwise the forecast remains dry with above normal temperatures
persisting into next week. Heat stress impacts may steadily intensify
given the long duration of hot and humid conditions.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 26, 7:25 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
725 AM CDT Wed Jun 26 2024

ARZ002-010-011-261300-
Carroll AR-Madison AR-Washington AR-
725 AM CDT Wed Jun 26 2024

...STRONG THUNDERSTORMS WILL IMPACT MADISON AND SOUTHEASTERN CARROLL
COUNTIES THROUGH 800 AM CDT...

At 724 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northwest of Erbie to 3 miles northwest
of Wesley. Movement was south at 45 mph.

HAZARD...Wind gusts 40 TO 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Huntsville...                     St. Paul...
Hindsville...                     Wesley...
Rudd...                           Saint Paul...
Kingston...                       Forum...
Aurora...                         Clifty...
Boston...                         Withrow Springs State Park...
Pettigrew...                      Japton...
Witter...                         Marble...
Osage...                          Georgetown...
Dryfork...                        Red Star...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northwestern and west central Arkansas.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3576 9352 3577 9397 3624 9393
      3623 9387 3626 9387 3626 9330 3612 9330
TIME...MOT...LOC 1224Z 352DEG 58KT 3612 9329 3607 9396

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 26, 7:27 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
727 AM CDT Wed Jun 26 2024

OKZ054-059-060-064-066-067-070-261315-
Tulsa OK-Muskogee OK-Okmulgee OK-Osage OK-Pawnee OK-Creek OK-
Wagoner OK-
727 AM CDT Wed Jun 26 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OSAGE...CREEK...
WESTERN WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE...SOUTHEASTERN
PAWNEE AND TULSA COUNTIES THROUGH 815 AM CDT...

At 727 AM CDT, Doppler radar indicated strong thunderstorms and
outflow winds along a line extending from 3 miles northeast of
Walnut Creek State Park to 3 miles north of Tullahassee. Movement
was south and southwest at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Okmulgee...
Bristow...                        Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Mannford...                       Haskell...
Kiefer...                         Morris...
Beggs...                          Mounds...
Kellyville...                     Depew...
Westport...                       Boynton...

This includes Interstate 44 between mile markers 183 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3640 9637 3604 9555 3555 9567 3555 9577
      3583 9662 3588 9662
TIME...MOT...LOC 1227Z 002DEG 41KT 3627 9622 3589 9543

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 26, 7:39 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
739 AM CDT Wed Jun 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     Tstm Wnd Gst     4 WNW Tulsa             36.15N 95.98W
06/26/2024  E55 MPH          Tulsa              OK   Emergency Mngr

&&

DH
Local storm report, Jun 26, 7:42 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
742 AM CDT Wed Jun 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     Tstm Wnd Gst     4 S Owasso              36.21N 95.84W
06/26/2024  M58 MPH          Tulsa              OK   Emergency Mngr

&&

DH
Local storm report, Jun 26, 7:44 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
744 AM CDT Wed Jun 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     Tstm Wnd Gst     4 WNW Tulsa             36.15N 95.98W
06/26/2024  M71 MPH          Tulsa              OK   Emergency Mngr

&&

DH
Special weather statement, Jun 26, 7:48 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
748 AM CDT Wed Jun 26 2024

ARZ010-019-OKZ068-069-261330-
Washington AR-Crawford AR-Adair OK-Cherokee OK-
748 AM CDT Wed Jun 26 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN CRAWFORD...WASHINGTON...
ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES THROUGH 830 AM CDT...

At 748 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles east of Hulbert to 4 miles northwest of
Hindsville. Movement was southeast at 25 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fayetteville...                   Springdale...
Tahlequah...                      Stilwell...
Farmington...                     Prairie Grove...
Elkins...                         Tontitown...
West Fork...                      Lincoln...
Westville...                      Greenland...
Winslow...                        Chester...
Adair State Park...               Cincinnati...
Maryetta...                       Devils Den State Park...
Brentwood...                      Lake Fort Smith...

This includes Interstate 49 between mile markers 34 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northwestern and west central Arkansas...and northeastern and east
central Oklahoma.

&&

LAT...LON 3570 9397 3570 9398 3567 9398 3564 9493
      3599 9512 3610 9455 3610 9439 3613 9439
      3622 9394
TIME...MOT...LOC 1248Z 308DEG 12KT 3594 9508 3617 9393

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:16 PM CDTSpecial Weather StatementTSAWashington29 min
Jun 26, 2:14 AM CDTSpecial Weather StatementTSANowata46 min
Jun 26, 3:39 AM CDTSevere Thunderstorm WarningTSAOsage, Washington24 min
Jun 26, 4:28 AM CDTSpecial Weather StatementTSANowata47 min
Jun 26, 4:49 AM CDTSevere Thunderstorm WarningTSARogers, Washington41 min
Jun 26, 5:29 AM CDTSpecial Weather StatementTSAMayes, Rogers31 min
Jun 26, 5:36 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers39 min
Jun 26, 5:54 AM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington51 min
Jun 26, 6:13 AM CDTSpecial Weather StatementTSADelaware, Mayes47 min
Jun 26, 6:43 AM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa, Wagoner47 min
Jun 26, 7:02 AM CDTSpecial Weather StatementTSAAdair, Cherokee43 min
Jun 26, 7:05 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner55 min
Jun 26, 7:27 AM CDTSpecial Weather StatementTSACreek, Okmulgee, Tulsa48 min
Jun 26, 7:30 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner45 min
Jun 26, 7:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Pawnee, Rogers, Tulsa and 1 more58 min
Jun 26, 7:41 AM CDTAreal Flood AdvisoryTSAMayes, Osage, Rogers, Tulsa, Wagoner3 hr
Jun 26, 7:48 AM CDTSpecial Weather StatementTSAAdair, Cherokee42 min
Jun 26, 7:56 AM CDTSevere Thunderstorm WarningTSACherokee, Wagoner34 min
Jun 26, 8:05 AM CDTSevere Thunderstorm Warning Destructive damage threatTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner55 min
Jun 26, 8:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner47 min
Jun 26, 8:34 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, McIntosh, Pittsburg56 min
Jun 26, 8:49 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah56 min
Jun 26, 9:09 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, LeFlore, Pittsburg, Pushmataha66 min
Jun 26, 9:24 AM CDTSevere Thunderstorm WarningTSALeFlore66 min
Jun 26, 9:31 AM CDTSpecial Weather StatementTSAPittsburg44 min
Jun 26, 9:45 AM CDTSpecial Weather StatementTSALeFlore30 min
Jun 26, 10:04 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha56 min
Jun 26, 10:15 AM CDTSpecial Weather StatementTSAPushmataha30 min
Jun 26, 2:16 PM CDTExcessive Heat WatchTSAMayes, Muskogee, Nowata, Okmulgee, Rogers, Tulsa and 2 more23 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.